MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP WITH T40 STARDRIVE 0MM EXT F/TI TIBIAL NAILS-EX; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP WITH T40 STARDRIVE 0MM EXT F/TI TIBIAL NAILS-EX; NAIL, FIXATION, BONE
Model Number 04.004.000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent a revision surgery due to a non-union of the left tibial shaft.The implants that were removed were titanium cannulated tibial nail, end cap, and three titanium locking screws.There was no surgical delay.The procedure was completed successfully.This report is for one (1) ti end cap with t40 stardrive 0mm ext f/ti tibial nails-ex.This is report 4 of 5 for (b)(4).

Brand Name
TI END CAP WITH T40 STARDRIVE 0MM EXT F/TI TIBIAL NAILS-EX
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11894487
Report Number2939274-2021-02642
Device Sequence Number11109929
Product Code JDS
UDI-Device Identifier10886982083371
UDI-Public10886982083371
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.000
Device Catalogue Number04.004.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10 TI CANN TIB NAIL-EX PROX BEND 405-S; 5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 42 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight83